Sh:675

Bib entry
@article{Sh:675,
 author = {Shelah, Saharon},
 title = {{On Ciesielski's problems}},
 journal = {J. Appl. Anal.},
 fjournal = {Journal of Applied Analysis},
 volume = {3},
 number = {2},
 year = {1997},
 pages = {191--209},
 issn = {1425-6908},
 doi = {10.1515/JAA.1997.191},
 mrclass = {03E15 (03E05 03E35 26A03)},
 mrnumber = {1619548},
 mrreviewer = {Jakub Jasi\'nski},
 doi = {10.1515/JAA.1997.191},
 note = {\href{https://arxiv.org/abs/math/9801155}{arXiv: math/9801155}},
 arxiv_number = {math/9801155}
}